USA-Chile Workshop on Nonlinear Analysis,
Electron. J. Diff. Eqns., Conf. 06, 2001, pp. 101-107.

An abstract existence result and its applications

Sui Sun Cheng, Bin Liu, & Jian-She Yu

By means of Borsuk's theorem and continuation through an admissible homotopy, we establish an existence theorem for operator equation with homogeneous nonlinearity. We illustrate our theorem by considering a perturbed functional differential equation under periodic boundary conditions.

Published January 8, 2001.
Math Subject Classifications: 34K10, 34C20.
Key Words: Borsuk's theorem, Fredholm mapping, perturbed differential equation, periodic solution.

Show me the PDF file (100K), TEX file, and other files for this article.

Sui Sun Cheng
Department of Mathematics, Tsing Hua University
Taiwan 30043, R. O. China

Bin Liu
Department of Mathematics, Hubei Normal Univeristy
Huangshi, Hubei 435002, P. R. China

Jian-She Yu
Department of Applied Mathematics, Hunan University
Changsha, Hunan 410082, P. R. China

Return to the EJDE web page